Tohoku Mathematical Journal

On the class number one problem for nonnormal quartic {CM}-fields

Stéphane Louboutin

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 46, Number 1 (1994), 1-12.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178225798

Digital Object Identifier
doi:10.2748/tmj/1178225798

Mathematical Reviews number (MathSciNet)
MR1256724

Zentralblatt MATH identifier
0796.11050

Subjects
Primary: 11R29: Class numbers, class groups, discriminants
Secondary: 11R16: Cubic and quartic extensions 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]

Citation

Louboutin, Stéphane. On the class number one problem for nonnormal quartic {CM}-fields. Tohoku Math. J. (2) 46 (1994), no. 1, 1--12. doi:10.2748/tmj/1178225798. https://projecteuclid.org/euclid.tmj/1178225798


Export citation

References

  • [1] E. BROWN AND J. PARRY, The imaginary bicyclic biquadratic fields with class-number 1, J. Reine Angew. Math. 266 (1974), 118-120.
  • [2] H. COHN, A computation of some bi-quadratic class numbers, Math. Aids Compt. 12(1958), 213-217
  • [3] P. E. CONNER AND J. HURRELBRINK, Class number parity, Series in Pure Mathematics 8, World Scientifi Publishing Co., Singapore, 1988.
  • [4] E. HECKE, Lectures on the theory of algebraic numbers, Graduate Texts in Math. 77, Springer-Verla (1981).
  • [5] J. HOFFSTEIN, On the Siegel-Tatuzawa theorem, Acta Arith. 38 (1980), 167-174
  • [6] T. KUBOTA, Uber die Beziehung der Klassenzahlen der Unterkrper des bizyklischen biquadratische Zahlkrper, Nagoya Math. J. 6 (1953), 119-127.
  • [7] S. LOUBOUTIN, Calcul des nombres de classes relatifs: application aux corps octiques quaternionique a multiplication complexe, C. R. Acad. Sci. Paris 317 (1993), 643-646.
  • [8] S. LOUBOUTIN, Lower bounds for relative class numbers of CM-fields, to appear in Proc. Amer. Math Soc.
  • [9] S. LOUBOUTIN, L-functions andclass numbers of imaginary quadraticfieldsand of quadratic extension of an imaginary quadratic field, Math. Comp. 59 (1992), 213-230.
  • [10] S. LOUBOUTIN, Majorations explicites de |L(1,)|, C. R. Acad. Sci. Paris 316 (1993), 11-14
  • [11] S. LOUBOUTIN AND R. OKAZAKI, Determination of all non-normal quartic CM-fields and of al non-abelian normal octic CM-fields with class number one, to appear in Acta Arith.
  • [12] R. OKAZAKI, On evaluation of L-functions over real quadratic fields, J. Math. Kyoto Univ. 31 (1991), 1125-1153.
  • [13] J. P. SERRE, Representation lineaire des groupes finis, Hermann, Paris, (1971)
  • [14] B. SETZER, The determination of all imaginary, quartic abelian number fields with class-number 1, Math. Comp. 35 (1980), 1383-1386.
  • [15] H. M. STARK, Some effective cases of the Brauer-Siegel theorem, Invent. Math. 23 (1974), * 135-152
  • [16] J. S. SUNLEY, Class numbers of totally imaginary quadratic extensions of totally real fields, Trans Amer. Math. Soc. 175 (1973), 209-232.
  • [17] K. UCHIDA, Class numbers of imaginary abelian number fields I, Thoku Math. J. 23 (1971), 97-104
  • [18] K. UCHIDA, Imaginary abelian number fields with class number one, Thoku Math. J. 24 (1972), 487-499.
  • [19] K. UCHIDA, Relative class numbers of normal CM-fields, Thoku Math. J. 25 (1973), 347-353
  • [20] K. YAMAMURA, The determination of the imaginary abelian number fields with class number one, to appear in Math. Comp.